MathSciNet Relay Station
MathSciNet bibliographic data
MR2350196 46L08 (39B62 46C05)
Ilišević, Dijana; Varošanec, Sanja On the Cauchy-Schwarz inequality and its reverse in semi-inner product $C^\ast$-modules. Banach J. Math. Anal. 1 (2007), no. 1, 78–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement